# SDR SIMA20210317005

- Difficulty date: March 17, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 37,717 hours, 32,963 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Condition: Gouged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PYLON PREVIOUS REPAIR DOUBLER INSIDE ACCESS PANEL 424DB IS GOUGED. -C/A-REMOVED DAMAGED DOUBLER AND FABRICATED NEW DOUBLER IAW EMB 145 SRM 51-40-02 AND ETD# ETD2014-145-072880. INSTALLED SERVICEABLE DOUBLER FOR PREVIOUS REPAIR INSIDE RH PYLON ACCESS PANEL 424DB IAW ERS-EM-53MR-4307.
